# SDR UHLA2012102500347

- Difficulty date: October 25, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 20,921 hours, 12,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ERRONEOUS OPEN INDICATION ON L1 DOOR.  INDICATIONS ON DOOR ITSELF NORMAL.  COMPLIED WITH S170EI-52-10-0011, NO DEFECTS NOTED.  OPS CHECK GOOD AT THIS TIME.
